# SDR AT9900518

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND CRACKS IN MAIN FRAME AT BS 718L.  REMOVED AND REPLACED MAIN FRAME BS 718L IAW AIRTRAN EO 12-5311-29-B1044 FIG 5,6 AND 7.
